# SDR COMA9560560

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Defective
- Location: Nr 1
- Part time: 1,836 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EFIS COMP MESSAGE DURING FLIGHT.  REPLACED THE NR 1 AIR DATA COMPUTER.
